MathSciNet Relay Station
MathSciNet bibliographic data
MR1987979 37E30 (37C05 37C25 37E45)
Le Calvez, Patrice Dynamique des homéomorphismes du plan au voisinage d'un point fixe. (French) [Dynamics of homeomorphisms of the plane near a fixed point] Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 1, 139–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement